# SDR DALA2024013001367

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31914
- Aircraft time: 32,830 hours, 12,578 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Part number: UNKNNOWN
- Condition: Unknown
- Location: Arrestor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5074380) LEFT MID & CABIN EXIT DOOR PLUG LT VERT ARRESTOR BOLT REQUIRES INSTALLATION PRIOR TO CABIN PANELS .SEATS AND INSULATION BLANKET. INSTALLED LET VERT ARRESTER BOLT ANND CABIN PANELS AND SEATS AND INSULATION BLANKET IAW AMDS W/C 5200-01-077-02A.
